# SDR CA090211002

- Difficulty date: February 9, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 58,433 hours
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213T412917
- Condition: Cracked
- Location: Air Con
- Part time: 9,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION FOUND AC DUCT CRACK, THE DAMAGE AIR CONDITIONING DUCT RUN`S FROM A TRIM AIR SUPPLY MODULATING VALVE (UNPRESSURIZED AREA) TO THE MIX MANIFOLD OUTLET DUCT (FWD CARGO PRESSURIZE AREA).
